فهرست مطالب

Journal of Mathematical Extension
Volume:17 Issue: 11, Nov 2023

  • تاریخ انتشار: 1403/02/05
  • تعداد عناوین: 6
|
  • Ali Ghomi, Saeid Ghobadi, MohammadHassan Behzadi, Mohsen Rostamy-Malkhalifeh, Khosro Soleimani-Chamkhorami Page 1

    The inverse Data Envelopment Analysis (InvDEA) is an exciting and notable issue in the DEA field. Various InvDEA models have been established to estimate the inherited input/output levels of the newly generated unit from merging units to achieve the pre-defined performance index. However, these models could not be employed when a deviation from the frontier is observed due to noise and random error in the data. In order to tackle this problem, the current paper contributes to InvDEA by introducing a novel method for estimating the inherited input/output levels of the merged unit to reach the pre-determined efficiency score in the level of significance $\alpha\in (0, 1)$. This paper also suggests a stochastic programming model for estimating the least possible efficiency score via the given merging. The managers can employ the results of this study to develop useful approaches to improve the efficiency of units. The validity of the proposed models is illustrated through a banking application.

    Keywords: Inverse DEA, Stochastic DEA, Efficiency, Merging Units, Stochastic Multiple-Objective Programming (SMOP)
  • Nader kanzi, Golnaz Edalat, Marjan Adib Page 2

    In this paper we consider the multi-objective generalizedsemi-infinite optimization problems with nondifferentiable convex data,whereas Soroush (Journal of Mathematical Extension 16(9): 1-14, 2022)investigated them in single-objective case. We introduce some upperlevelqualification conditions for the problems, and based on these qualifications,we demonstrate some first-order necessary optimality conditionsat weakly efficient and efficient solutions of the considered problem.

    Keywords: Multiobjective GSIP, Constraint qualification, Necessary condition, Convex Subdifferential
  • S .Rajareega, J .Vimala, D .Preethi, A .Borumand Saeid Page 3

    In this paper, we develop more properties on complex intuitionistic fuzzy soft ℓ-group (CIFSL-G) structure. We initiate the concept of complex intuitionistic fuzzy soft ℓ - homomorphism and presentits pertinent properties. We extend this ideology to define the conceptof invariant complex intuitionistic fuzzy soft function and develop some new results. Moreover, we establish the notion of normal complex intuitionistic fuzzy soft ℓ-group (NCIFSL-G) and discuss its various fundamental algebraic characteristics.

    Keywords: Complex intuitionistic fuzzy soft ℓ-group, complex intuitionistic fuzzy soft function, complex intuitionistic fuzzy soft ℓ - homomorphism
  • Nasrin Ghanavati, Mehrdad Namdari, Somayeh Soltanpour Page 4

    The article is focuses on the study of the theory of rings of continuous functions with countable images on a topological space $X$; the algebraic properties of $C_c(X)$. The connection between the properties of $X$ and the algebraic properties of $C_c(X)$ is investigated.

    Keywords: Baer rings, B, 'ezout rings, clean rings, Marot rings, p.f. rings, rings of continuous functions with countable images, von Neumann regular rings
  • Feyza GURER, Mehmet YILMAZ Page 5

    Since some of the classical distributions fail to model data in statistics, necessity of having new distributions arises. Accordingly, studies about expanding well-known distribution families are increasing nowadays. In this paper, bivariate Ali-Mikhail-Haq copula family is reduced to univariate and under which conditions obtained distributions become a distribution function is investigated. Characteristics of these reduced distributions are reviewed, and parameter estimation is done with the help of various estimation methods. The new distributions obtained by reducing bivariate or multivariate distributions to univariate are seen as more flexible than basic distributions. This flexibility leads us to think that use of this distribution for modelling different data sets and using them in various fields may be favourable. Therefore, our motivation for this article was to propose a method for reducing bivariate copulas to univariate, which has not been used in literature before. So that, wide range of use will be provided for modelling various data with this new method. The superiorities of the distributions used to model real data sets in the literature before and the newly proposed distributions are compared and evaluated in application.

    Keywords: Generating distribution, Ali-Mikhail-Haq distribution, copula, exponential distribution, data modelling
  • Shahram Rezapour, Mostafa Fatehi, MohammadEsmael Samei Page 6

    In this paper, we intend to investigate the solutions of the fractional differential inclusion system with successive derivatives with the Laplace operator and according to the derivative and integral boundary conditions. In this regard, we use the fixed point and end point theorems. Finally, we will show this device's effectiveness by providing some practical examples.

    Keywords: $p$-Laplacian, end point, Caputo fractional derivatives, $k$-dimensional differential inclusion, Riemann-Liouville fractional derivative